My brother asked me if i want to go for a run tomorrow

i said yes too quick i think and i dont really know i am kinda rethinking my decision because my meds once i had an interaction with a med that gave me symptoms of irregular heart rhythm like passing out 5 times in a row and heart beating very hard and abnormal and i dont know if i actually have it or if it was just temporary also i am overweight and i dont know if i can keep up i am 207 pounds 6 foot i used to weigh alot more but i am still dieting and i dont know if i can run the same pace as someone who weighs like 50 pounds less than me
.
basically i cant stop thinking of the worst possible situation and also my meds make me tired in the morning and i have to take a nap like a few hours after taking my meds to even be able to even walk or function normally so i would have to go in the afternoon and i dont know what time they want to go
.
i want to go because i said yes and i will feel bad if i him i changed my mind but maybe i will see if we can walk and jog because i cant run for very long

2 Likes

Yeah, that’s vwhat I was thinking. It doesn’t hurt to ask.

4 Likes

Don’t you take Geodon? I used to run 3 to 5 miles a day before I started taking Geodon.

Can’t do it anymore. Cardiovascularly that stuff sucks the life right out of you.

1 Like

yup i take Geodon I’m afraid i have the qt prolongation because one time i took a med that had the interaction of irregular heart rhythm and it said its rare for it to happen unless you have qt prolongation and i was fainting and my heart was beating hard and abnormally I’m afraid to switch to a different ap because i don’t want to gain any weight and Geodon has allowed me to lose weight

I’m sure your brother doesn’t expect you to run at the same speed as him. And if you start and decide you can’t handle it, there is no harm in stopping. As long as you tried.

But if you’re worried about your heart, it might be smart to start slow.

2 Likes

You should get sn EKG from your doctor. If you have qt prolongation you should switch meds.

1 Like